I take a lot of medications for High BP, gerd and Fibromyalga. My prozac is in conflict with this medication. I've been told to try Zoloft. Does anyone take that for Fibro? Also, Prozac causes weight gain, does Zoloft?
What exactly is the problem with the Prozac? The Zoloft is in the same category of antidepressant as Prozac, they are both SSRI's and the Zoloft can cause weight gain for some people. Weight gain seems to be an issue for some people on antidepressants while for others it is not. Really depends on the calorie intake more than the antidepressant though some medications cause cravings for some people.
There are other antidepressants such as Cymbalta that are better suited for treating fibromyalgia pain. The problem with Cymbalta may be that it can affect your blood pressure. If you are already on BP medication then that may be an issue for you. You would have to consult the doctor to see if Cymbalta is an option. Another medication you may ask about for fibro pain is Savella. Again, whether this is an option would be up to the specialist.
Take care and keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 2 answers
Posted 21 May 2010 • 2 answers
Posted 20 Jul 2011 • 7 answers
Posted 29 Apr 2013 • 9 answers
Posted 20 Jul 2013 • 1 answer